Alert archive / Oregon / Gale Warnings in 2020
Gale Warning 3, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jan 9, 2020, 2:14 PM PST. It took effect at Jan 10, 2020, 4:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2020, 2:14 PM PST (22:14 UTC)
- In effect from
- Jan 10, 2020, 4:00 AM PST
- Expired
- Jan 10, 2020, 7:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
748 WHUS76 KMFR 092214 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 214 PM PST Thu Jan 9 2020 PZZ356-376-101015- /O.NEW.KMFR.SC.Y.0005.200110T1200Z-200111T0600Z/ /O.NEW.KMFR.GL.W.0003.200110T2100Z-200111T0600Z/ /O.UPG.KMFR.SE.A.0003.200111T0600Z-200112T1800Z/ /O.NEW.KMFR.SE.W.0006.200111T0600Z-200112T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 214 PM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM FRIDAY TO 4 AM PST SUNDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt and seas 7 to 8 feet at 10 seconds expected. For the Gale Warning, southwest winds 25 to 35 kt and seas 8 to 13 feet at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 22 to 27 feet at 16 seconds expected. * WHERE...Small Craft Advisory conditions expected generally from Pistol River northward. Then gales expected most areas beyond 3NM from shore except closer near Port Orford with Small Craft Advisory conditions elsewhere. Warning level conditions expected all areas. * WHEN...For the Small Craft Advisory, from 4 AM to 10 PM PST Friday. For the Gale Warning, from 1 PM to 10 PM PST Friday. For the Hazardous Seas Warning, from 10 PM Friday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ370-101015- /O.UPG.KMFR.GL.A.0003.200110T1800Z-200111T0600Z/ /O.NEW.KMFR.GL.W.0003.200110T1200Z-200111T0600Z/ /O.UPG.KMFR.SE.A.0003.200110T1800Z-200112T1800Z/ /O.NEW.KMFR.SE.W.0006.200111T0600Z-200112T1200Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 214 PM PST Thu Jan 9 2020 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM FRIDAY TO 4 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 feet at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 24 to 29 feet at 16 seconds expected. * WHERE...All areas. * WHEN...For the Gale Warning, from 4 AM to 10 PM PST Friday. For the Hazardous Seas Warning, from 10 PM Friday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-101015- /O.UPG.KMFR.GL.A.0003.200110T1800Z-200111T0600Z/ /O.NEW.KMFR.GL.W.0003.200110T1200Z-200111T0600Z/ /O.UPG.KMFR.SE.A.0003.200111T0600Z-200112T1800Z/ /O.NEW.KMFR.SE.W.0006.200111T0600Z-200112T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 214 PM PST Thu Jan 9 2020 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM FRIDAY TO 4 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts up to 50 kt and seas 12 to 17 feet at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 22 to 27 feet at 16 seconds expected. * WHERE...All areas. * WHEN...For the Gale Warning, from 4 AM to 10 PM PST Friday. For the Hazardous Seas Warning, from 10 PM Friday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
3 follow-up statements
089 WHUS76 KMFR 100908 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 108 AM PST Fri Jan 10 2020 PZZ356-376-102230- /O.CON.KMFR.SC.Y.0005.200110T1200Z-200111T0600Z/ /O.CON.KMFR.GL.W.0003.200110T2100Z-200111T0600Z/ /O.CON.KMFR.SE.W.0006.200111T0600Z-200112T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 108 AM PST Fri Jan 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 10 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt and seas 7 to 8 feet at 10 seconds expected. For the Gale Warning, southwest winds 25 to 35 kt and seas 8 to 13 feet at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 22 to 27 feet at 16 seconds expected. * WHERE...Small Craft Advisory conditions expected generally from Pistol River northward. Then gales expected most areas beyond 3NM from shore except closer near Port Orford with Small Craft Advisory conditions elsewhere. Warning level conditions expected all areas.. * WHEN...For the Small Craft Advisory, from 4 AM to 10 PM PST Friday. For the Gale Warning, from 1 PM to 10 PM PST Friday. For the Hazardous Seas Warning, from 10 PM Friday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-102230- /O.CON.KMFR.GL.W.0003.200110T1200Z-200111T0600Z/ /O.CON.KMFR.SE.W.0006.200111T0600Z-200112T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 108 AM PST Fri Jan 10 2020 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 feet at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 24 to 29 feet at 16 seconds expected. * WHERE...All areas. * WHEN...For the Gale Warning, from 4 AM to 10 PM PST Friday. For the Hazardous Seas Warning, from 10 PM Friday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
535 WHUS76 KMFR 101709 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 909 AM PST Fri Jan 10 2020 PZZ356-376-110515- /O.CON.KMFR.SC.Y.0005.000000T0000Z-200111T0600Z/ /O.CON.KMFR.GL.W.0003.200110T2100Z-200111T0600Z/ /O.CON.KMFR.SE.W.0006.200111T0600Z-200112T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 909 AM PST Fri Jan 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY... * WHAT...Southwest winds 25 to 35 kt expected, becoming west tonight. Steep to very steep, wind-driven seas building to 10 to 13 feet this afternoon. Seas become very steep and hazardous 22 to 27 feet at 16 seconds tonight into early Saturday, persisting Saturday afternoon. Very high and very steep seas continue through Saturday night. * WHERE...Small Craft Advisory conditions for all waters north of Cape Sebastian this morning. Gales and very steep hazardous seas are expected in the near shore waters and all waters north of Gold Beach this afternoon and evening with small craft advisory winds elsewhere south of Gold Beach. Very steep hazardous seas expected for all areas beginning tonight. * WHEN...For the Small Craft Advisory, from 4 AM to 10 PM PST Friday. For the Gale Warning, from 1 PM to 10 PM PST Friday. For the Hazardous Seas Warning, from 10 PM Friday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-110515- /O.CON.KMFR.GL.W.0003.000000T0000Z-200111T0600Z/ /O.CON.KMFR.SE.W.0006.200111T0600Z-200112T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 909 AM PST Fri Jan 10 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 30 to 35 kt with gusts up to 45 kt and seas 10 to 15 feet at 10 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 24 to 29 feet at 16 seconds expected. * WHERE...All areas. * WHEN...For the Gale Warning, from 4 AM to 10 PM PST Friday. For the Hazardous Seas Warning, from 10 PM Friday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
962 WHUS76 KMFR 102235 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 235 PM PST Fri Jan 10 2020 PZZ356-376-111045- /O.EXT.KMFR.GL.W.0003.000000T0000Z-200111T0300Z/ /O.EXT.KMFR.SC.Y.0005.000000T0000Z-200111T0300Z/ /O.EXT.KMFR.SE.W.0006.200111T0300Z-200112T1000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 235 PM PST Fri Jan 10 2020 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 2 AM PST SUNDAY... * WHAT...Southwest winds 25 to 35 kt, becoming west 20 to 30 with gusts to 35 kt this evening through Saturday afternoon. Steep to very steep, wind-driven seas of 10 to 15 feet will continue through this evening becoming very steep and hazardous 22 to 27 feet at 16 seconds tonight and Saturday. Very high and very steep seas continue through Saturday night. * WHERE...Gales and very steep hazardous seas will impact the near shore waters and all waters north of Gold Beach through early this evening with small craft advisory conditions elsewhere south of Gold Beach. Very steep hazardous seas expected to build into all the area late this evening through Saturday night. * WHEN...For the Gale Warning, until 7 PM PST this evening. For the Hazardous Seas Warning, from 7 PM this evening to 2 AM PST Sunday. For the Small Craft Advisory, until 7 PM PST this evening. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-111045- /O.EXT.KMFR.GL.W.0003.000000T0000Z-200111T0300Z/ /O.EXT.KMFR.SE.W.0006.200111T0300Z-200112T1000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 235 PM PST Fri Jan 10 2020 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 2 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 30 to 35 kt with gusts up to 45 kt and seas 10 to 15 feet at 10 seconds expected through early this evening. For the Hazardous Seas Warning, very steep and hazardous seas 24 to 29 feet at 16 seconds. * WHERE...All areas. * WHEN...For the Gale Warning, until 7 PM PST this evening. For the Hazardous Seas Warning, from 7 PM this evening to 2 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 9, 10:20 AM PST, 3 hours 54 minutes earlier.
Area forecast discussion, Jan 9, 10:20 AM PST, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1020 AM PST Thu Jan 9 2020
.Updated aviation discussion.
.UPDATE...The system that moved through the region last night has
moved well south into southern California. The lingering showers
behind the front have mostly dissipated with a handful of showers
in northern California dissipating at this time. With this have
trimmed back chances of precipitation to just a slight chance in
the Cascades and Douglas and northern Klamath counties. Sven
&&
.PREV DISCUSSION... /Issued 537 AM PST Thu Jan 9 2020/
DISCUSSION...The GFS and SREF models in particular have performed
well with the overnight snowfall. The radar indicates the last of
the main batch of snow showers currently continuing in the
southern portions of Klamath and Lake Counties as well as much of
northern California as our Winter Weather Advisory remains in
effect. Snowfall is still expected to taper off during the next
few hours, lingering longest until around 8 AM in Modoc County.
The forecast is largely consistent with the previous issuance
through the weekend. This includes a period of mainly dry weather
across our area later this morning into early Friday afternoon,
then a wetter and windier conditions with the next cold frontal
system Friday night and post-frontal shortwave disturbances in a
cold northwest flow on Saturday. The recent model trend has
generally been stronger with this set of disturbances. But, more
consistent with what should be a slightly weaker front Sunday
into Sunday night.
As such, the Winter Storm Watch remains in effect for Friday
evening through Saturday afternoon for the southern Oregon
Cascades from Lake of the Woods northward into northern Klamath
County with a snow level around 5000 feet expected to lower to
around 3500 feet. A prominent issue for the day shift will be to
determine if the watch should be expanded into the Siskiyou
Mountains along the Oregon/California border into western Siskiyou
County, or if confidence will allow an upgrade to a Winter Storm
Warning with a possible Advisory level snowfall for the higher
terrain from the remainder of the southern Oregon and northern
California Cascades eastward. The Crater Lake area should take the
prize with the highest snow accumulations of around 2 feet Friday
evening through Saturday afternoon. Besides the snowfall,
southwest winds over the higher terrain and east of the Cascades
(in particular for western Lake County) will be gusty late Friday
afternoon into Saturday morning with peak gusts around 30 to 50
mph.
Winds will not diminish much later Saturday before increasing
again to similar strength Saturday night into Sunday evening,
ahead of and with the next cold frontal system. Lingering and
advance precipitation is likely to be light Saturday night but
then around 12 to 18 inches of Oregon Cascade focused snowfall
Sunday through Sunday night.
Thereafter, there is less confidence in the details but still
high confidence in an active pattern continuing for the remainder
of next week with particular emphasis on much lower than normal
snow levels Monday night into early Wednesday. The best chance
for low elevation valley snow is late Monday night into Tuesday
with the snow level currently forecast at around 1000 feet with
up to 2 inches of valley accumulation with highest amounts of
around 3 to 6 inches in the Oregon Cascades.
Forecast uncertainty increases beginning Wednesday with a wide
spread in the timing, temperature, and strength of the continuing
parade of disturbances.
AVIATION...For the 09/18Z TAF Cycle....IFR/LIFR CIGS/VSBYS is
occurring over the river basins in Coos County with VFR occurring
elsewhere. VFR is expected at all of the primary TAF locations this
afternoon, but MVFR is expected to redevelop along the coast,
especially north of Cape Blanco. Expect terrain obscurations to be
numerous early this morning, diminishing this afternoon under NW
flow over much of the east side and northern California. With a
strong jet stream moving through today, there's likely to be some
turbulent air in the mid to upper levels. Tonight, valley fog and
low ceilings could cause MVFR/IFR for much of the West Side,
including KMFR and KRBG. -Schaaf
MARINE...Updated 445 AM PST Thu 9 Jan 2020...
The low pressure system that moved through overnight into this
morning tracked farther west and south than our preferred model
guidance indicated it would by about 50 NM. This resulted in the
stronger winds and resultant steepest seas remaining mostly west and
south of our coastal waters area. In the wake of the low this
morning, northerly winds will continue to build in behind the
departing low pressure system, but they now appear unlikely to reach
gale force. However, seas will be very steep south of about Gold
Beach beyond about 10 NM of the coast this morning. A lull in the
weather is expected this afternoon into early Friday morning. A
strong frontal system will then move in Friday likely bringing a
brief episode of south gales north of Cape Blanco followed by a
large, long period swell Friday night into Saturday. The latest
guidance has been consistent with the guidance over the last 2 days
in showing northwest swell peaking at 21 to 26 feet at 16 seconds.
More fronts will move in Sunday and throughout next week as the
weather pattern remains very active. ~BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Surf Warning from 10 PM Friday to 10 PM PST Saturday for
ORZ021-022.
Winter Storm Watch from Friday afternoon through Saturday
afternoon for ORZ027>030.
CA...None.
Pacific Coastal Waters...Gale Watch from Friday morning through
Friday evening for PZZ350-370. Small Craft Advisory until
10 AM PST this morning for PZZ350-356-370-376. Hazardous
Seas Watch from Friday morning through Sunday morning for
PZZ370. Hazardous Seas Watch from Friday evening through Sunday
morning for PZZ350-356-376. Hazardous Seas Warning until
10 AM PST this morning for PZZ376.
SBN/SBN/SBNIn the hours before
Local storm report, Jan 9, 8:48 AM PST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
848 AM PST THU JAN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN 2 SSE PISTOL RIVER 42.26N 124.39W
01/09/2020 M1.08 INCH CURRY OR TRAINED SPOTTER
8 AM TO 8 AM.
&&
SBNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 3:48 AM PST | Gale Watch | MFR | 10 hr | |
| Jan 9, 3:48 AM PST | Hazardous Seas Warning | MFR | 6 hr | |
| Jan 9, 8:39 AM PST | High Surf Warning | MFR | Coos, Curry, Douglas | 67 hr |
| Jan 9, 2:14 PM PST | Small Craft Advisory | MFR | 29 hr | |
| Jan 9, 2:14 PM PST | Hazardous Seas Warning | MFR | 4 days | |
| Jan 9, 2:35 PM PST | Winter Storm Warning | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 5 days |
| Jan 9, 2:35 PM PST | Winter Weather Advisory | MFR | Klamath, Lake | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.